# SDR SWAA2018010518868

- Difficulty date: December 27, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 172A6123
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 324AR METAL CHANNEL CRACKED.  R&R CHANNEL IAW SRM AND DWG.
